# SDR CIEA200500016

- Difficulty date: September 1, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N553V
- Make and model: Lear 35A
- Aircraft serial: 35A141
- Aircraft time: 11,529 hours, 8,397 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 23411231
- Condition: Cracked
- Location: Rt Mlg
- Part time: 11,529 hours, 8,397 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF A 6000 MAJOR LANDING GEAR INSPECTION THE RIGHT MAIN GEAR ACTUATOR ATTACH PILLAR WAS FOUND TO HAVE A .25 INCH CRACK IN IT.  THE CRACK WAS APPROXIMATELY 3.7 INCHES FROM THE MAIN GEAR ACTUATOR END OF THE PILLAR.  THE CRACK WAS IN A CIRCUMFERENTIAL DIRECTION.  THE CRACK WAS FOUND DURING THE NDT PART OF THE INSPECTION USING MAGNETIC PARTICLE INSPECTION.  THE CRACK ONCE FOUND WAS VISIBLE USING A 10 X MAGNIFYING GLASS.  THIS UNIT WAS INSPECTED 5764 LANDING PRIOR TO THIS AS PART OF A 6000 LANDING INSPECTION.  THIS UNIT IS A LIFE LIMITED COMPONENT AT 18,000 LANDINGS.
